On complete moment convergence for weighted sums of negatively superadditive dependent random variables
Applications of Mathematics (2020)
- Volume: 65, Issue: 4, page 355-377
- ISSN: 0862-7940
Access Full Article
topAbstract
topHow to cite
topReferences
top- Alam, K., Saxena, K. M. L., 10.1080/03610928108828102, Commun. Stat., Theory Methods A10 (1981), 1183-1196. (1981) Zbl0471.62045MR0623526DOI10.1080/03610928108828102
- Amini, M., Bozorgnia, A., Naderi, H., Volodin, A., 10.3103/S1055134415010022, Sib. Adv. Math. 25 (2015), 11-20. (2015) Zbl1328.60082MR3490729DOI10.3103/S1055134415010022
- Bai, Z., Su, C., The complete convergence for partial sums of i.i.d. random variables, Sci. Sin., Ser. A 28 (1985), 1261-1277. (1985) Zbl0554.60039MR0851970
- Baum, L. E., Katz, M., 10.1090/S0002-9947-1965-0198524-1, Trans. Am. Math. Soc. 120 (1965), 108-123. (1965) Zbl0142.14802MR0198524DOI10.1090/S0002-9947-1965-0198524-1
- Chen, P. Y., Wang, D. C., 10.1007/s10114-010-7625-6, Acta Math. Sin., Engl. Ser. 26 (2010), 679-690. (2010) Zbl1205.60062MR2591647DOI10.1007/s10114-010-7625-6
- Chow, Y. S., On the rate of moment convergence of sample sums and extremes, Bull. Inst. Math., Acad. Sin. 16 (1988), 177-201. (1988) Zbl0655.60028MR1089491
- Christofides, T. C., Vaggelatou, E., 10.1016/S0047-259X(03)00064-2, J. Multivariate Anal. 88 (2004), 138-151. (2004) Zbl1034.60016MR2021866DOI10.1016/S0047-259X(03)00064-2
- Deng, X., Wang, X., Wu, Y., Ding, Y., 10.1007/s13398-015-0225-7, Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM 110 (2016), 97-120. (2016) Zbl1334.60037MR3462077DOI10.1007/s13398-015-0225-7
- Eghbal, N., Amini, M., Bozorgnia, A., 10.1016/j.spl.2009.12.014, Stat. Probab. Lett. 80 (2010), 587-591. (2010) Zbl1187.60020MR2595134DOI10.1016/j.spl.2009.12.014
- Eghbal, N., Amini, M., Bozorgnia, A., 10.1016/j.spl.2011.03.005, Stat. Probab. Lett. 81 (2011), 1112-1120. (2011) Zbl1228.60039MR2803752DOI10.1016/j.spl.2011.03.005
- Erdős, P., 10.1214/aoms/1177730037, Ann. Math. Stat. 20 (1949), 286-291. (1949) Zbl0033.29001MR0030714DOI10.1214/aoms/1177730037
- Gut, A., 10.1007/978-1-4614-4708-5, Springer Texts in Statistics. Springer, New York (2005). (2005) Zbl1076.60001MR2125120DOI10.1007/978-1-4614-4708-5
- Hsu, P. L., Robbins, H., 10.1073/pnas.33.2.25, Proc. Natl. Acad. Sci. USA 33 (1947), 25-31. (1947) Zbl0030.20101MR0019852DOI10.1073/pnas.33.2.25
- Hu, T., Negatively superadditive dependence of random variables with applications, Chin. J. Appl. Probab. Stat. 16 (2000), 133-144. (2000) Zbl1050.60502MR1812714
- Joag-Dev, K., Proschan, F., 10.1214/aos/1176346079, Ann. Stat. 11 (1983), 286-295. (1983) Zbl0508.62041MR0684886DOI10.1214/aos/1176346079
- Kemperman, J. H. B., 10.1016/1385-7258(77)90027-0, Nederl. Akad. Wet., Proc., Ser. A 80 (1977), 313-331. (1977) Zbl0384.28012MR0467867DOI10.1016/1385-7258(77)90027-0
- Naderi, H., Amini, M., Bozorgnia, A., 10.1007/s11766-017-3437-0, Appl. Math., Ser. B (Engl. Ed.) 32 (2017), 270-280. (2017) Zbl1399.60053MR3694062DOI10.1007/s11766-017-3437-0
- Shen, Y., Wang, X. J., Yang, W. Z., Hu, S. H., 10.1007/s10114-012-1723-6, Acta Math. Sin., Engl. Ser. 29 (2013), 743-756. (2013) Zbl1263.60025MR3029287DOI10.1007/s10114-012-1723-6
- Shen, A., Xue, M., Volodin, A., 10.1080/17442508.2015.1110153, Stochastics 88 (2016), 606-621. (2016) Zbl1337.60038MR3473853DOI10.1080/17442508.2015.1110153
- Shen, A., Zhang, Y., Volodin, A., 10.1007/s00184-014-0503-y, Metrika 78 (2015), 295-311. (2015) Zbl1333.60022MR3320899DOI10.1007/s00184-014-0503-y
- Sung, S. H., 10.1155/2009/271265, J. Inequal. Appl. 2009 (2009), Article ID 271265, 14 pages. (2009) Zbl1180.60019MR2551753DOI10.1155/2009/271265
- Wang, X., Deng, X., Zheng, L., Hu, S., 10.1080/02331888.2013.800066, Statistics 48 (2014), 834-850. (2014) Zbl1319.60063MR3234065DOI10.1080/02331888.2013.800066
- Wang, X., Shen, A., Chen, Z., Hu, S., 10.1007/s11749-014-0402-6, TEST 24 (2015), 166-184. (2015) Zbl1316.60042MR3314578DOI10.1007/s11749-014-0402-6
- Wang, X., Wu, Y., 10.4134/JKMS.j160293, J. Korean Math. Soc. 54 (2017), 877-896. (2017) Zbl1366.60068MR3640914DOI10.4134/JKMS.j160293
- Wu, Q., Probability Limit Theory for Mixing Sequences, Science Press of China, Beijing (2006). (2006)
- Wu, Y., 10.1007/s13398-013-0133-7, Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM 108 (2014), 669-681. (2014) Zbl1296.60078MR3249968DOI10.1007/s13398-013-0133-7
- Zhang, Y., 10.2298/FIL1507541Z, Filomat 29 (2015), 1541-1547. (2015) Zbl06749122MR3373155DOI10.2298/FIL1507541Z
- Zheng, L., Wang, X., Yang, W., 10.2298/FIL1702295Z, Filomat 31 (2017), 295-308. (2017) MR3628840DOI10.2298/FIL1702295Z
- Zhou, X., 10.1016/j.spl.2009.10.018, Stat. Probab. Lett. 80 (2010), 285-292. (2010) Zbl1186.60031MR2593564DOI10.1016/j.spl.2009.10.018